# SDR EE4Y2019081309387

- Difficulty date: August 13, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,785 hours, 40,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 655053141
- Condition: Cracked
- Location: Bs 219-243
- Part time: 49,785 hours, 40,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE, POWER RECEPTACLE, INTERNAL CUTOUT DOUBLER WITH CRACK. NOTE: THE DOUBLER WAS REPLACED AS PER SRM GUIDELINES (REF. JOB: A1H153 ITEM 1-18).
